The Annals of Statistics

A Note on the Asymptotic Normality in the Cox Regression Model

E. Arjas and P. Haara

Full-text: Open access

Abstract

A general version of the Cox regression model is studied as a discrete time process consisting of the embedded experiments at the jump times. Simple conditions are given for the consistency and asymptotic normality of the estimator for the regression parameters.

Article information

Source
Ann. Statist., Volume 16, Number 3 (1988), 1133-1140.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350950

Digital Object Identifier
doi:10.1214/aos/1176350950

Mathematical Reviews number (MathSciNet)
MR959191

Zentralblatt MATH identifier
0649.62095

JSTOR
links.jstor.org

Subjects
Primary: 62F12: Asymptotic properties of estimators
Secondary: 62M99: None of the above, but in this section

Keywords
Hazard-rate regression censoring asymptotic normality martingale

Citation

Arjas, E.; Haara, P. A Note on the Asymptotic Normality in the Cox Regression Model. Ann. Statist. 16 (1988), no. 3, 1133--1140. doi:10.1214/aos/1176350950. https://projecteuclid.org/euclid.aos/1176350950


Export citation